Posted by Diane
on February 15, 2000 at 10:34:40:
In Reply to: Memory loss and loss of concentration on medication posted by Leann on February 10, 2000 at 18:54:25:
: I have been on Depakote since October and they did not control my seizures and now I slowly coming off of Depakote along with taking Dilantin. I have been having a problem with short term memory and loss of concentration. My employer has noticed my "head has not been where it should". I also am having problems with remembering words that should come easy and sometimes my words come out all confused. If anyone has any input on this I would appreciate it. I plan on calling my doctor's office and discuss this with them tommorrow.
I thought that I was the only one!!! I am on phenobarbital, and have been for 20 years. I always feel very distracted. My mind wanders constantly and as hard as I try to control it, I can't. I have no memory to speak of....let me know what the doctors tell you!